# SDR AALA201910249009

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 70,942 hours, 8,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE VISIT: MAINTENANCE FOUND 2L DOOR EPAS BATTERY DOES NOT BLINK OR ILLUMINATE. REMOVED AND REPLACED (2) 9 VOLTS BATTERIES ON EPAS SYSTEM IAW AMM 52-11-20. OPS CHECKED OK. OK FOR SERVICE.
